WoRMS taxon details

Phidiana lynceus Bergh, 1867

181239  (urn:lsid:marinespecies.org:taxname:181239)

accepted
Species
marine
Bergh, L. S. R. (1867). <i>Phidiana lynceus</i> og <i>Ismaila monstrosa</i>. <em>Videnskabelige Meddelelser fra Dansk Naturhistoriske Forening, Copenhagen.</em> 1866(7-9): 97-130, pls. 3-4., available online at http://biodiversitylibrary.org/page/35858995 [details]  OpenAccess publication 
MolluscaBase (2019). MolluscaBase. Phidiana lynceus Bergh, 1867. Accessed through: World Register of Marine Species at: http://www.marinespecies.org/aphia.php?p=taxdetails&id=181239 on 2019-08-21
Date
action
by
2005-09-09 10:04:57Z
created

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License


original description Bergh, L. S. R. (1867). <i>Phidiana lynceus</i> og <i>Ismaila monstrosa</i>. <em>Videnskabelige Meddelelser fra Dansk Naturhistoriske Forening, Copenhagen.</em> 1866(7-9): 97-130, pls. 3-4., available online at http://biodiversitylibrary.org/page/35858995 [details]  OpenAccess publication 

additional source Edmunds, M. (2015). Opisthobranchiate Mollusca from Ghana: Flabellinidae, Piseinotecidae, Eubranchidae & Embletoniidae. <em>Journal of Conchology.</em> 42(2): 105-124. [details]   

additional source Ortea J. & Moro L. (2018). Nuevas citas y nuevos datos sobre las <i>lesmas do mar</i> (Mollusca: Gastropoda) de las islas de Cabo Verde (II). <em>Avicennia.</em> 22-49-58.
page(s): 57, fig. 16 [details]   

additional source Turgeon, D.; Quinn, J.F.; Bogan, A.E.; Coan, E.V.; Hochberg, F.G.; Lyons, W.G.; Mikkelsen, P.M.; Neves, R.J.; Roper, C.F.E.; Rosenberg, G.; Roth, B.; Scheltema, A.; Thompson, F.G.; Vecchione, M.; Williams, J.D. (1998). Common and scientific names of aquatic invertebrates from the United States and Canada: mollusks. 2nd ed. <i>American Fisheries Society Special Publication</i>, 26. American Fisheries Society: Bethesda, MD (USA). ISBN 1-888569-01-8. IX, 526 + cd-rom pp. (look up in IMIS)
page(s): 132 [details]   

redescription Thompson, T.E. (1980). Jamaican opisthobranch molluscs II. <em>Journal of Molluscan Studies.</em> 46(1):74-99. [details]   
 
 Present  Inaccurate  Introduced: alien  Containing type locality